Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Wolfgang Rautenberg
Title: $\Omega$-bibliography of mathematical logic, Vol. I: Classical logic
Additional book information: edited by Gert H. Müller in collaboration with Wolfgang Lenski. Springer-Verlag, Berlin, Heidelberg, New York, 1987, xxxix+485 pp., $170.00. ISBN 3-540-17321-8.

Author: Wolfgang Rautenberg
Title: $\Omega$-bibliography of mathematical logic, Vol. II: Non-classical logics
Additional book information: edited by Gert H. Müller in collaboration with Wolfgang Lenski. Springer-Verlag, Berlin, Heidelberg, New York, 1987, xxxvii+469 pp., $170.00. ISBN 3-540-15521-X.

Author: Heinz-Dieter Ebbinghaus
Title: $\Omega$-bibliography of mathematical logic, Vol. III: Model theory
Additional book information: edited by Gert H. Müller in collaboration with Wolfgang Lenski. Springer-Verlag, Berlin, Heidelberg, New York, 1987, xlv+617 pp., $200.00. ISBN 3-540-15522-8.

Author: Peter G. Hinman
Title: $\Omega$-bibliography of mathematical logic, Vol. IV: Recursion theory
Additional book information: edited by Gert H. Müller in collaboration with Wolfgang Lenski. Springer-Verlag, Berlin, Heidelberg, New York, 1987, xlv+697 pp., $200.00. ISBN 3-540-15523-6.

Author: Andreas R. Blass
Title: $\Omega$-bibliography of mathematical logic, Vol. V: Set theory
Additional book information: edited by Gert H. Müller in collaboration with Wolfgang Lenski. Springer-Verlag, Berlin, Heidelberg, New York, 1987, li+791 pp., $230.00. ISBN 3-540-15525-2.

Authors: Jane E. Kister, Dirk van Dalen and Anne S. Troelstra
Title: $\Omega$-bibliography of mathematical logic, Vol. VI: Proof theory and constructive mathematics
Additional book information: edited by Gert H. Müller in collaboration with Wolfgang Lenski. Springer-Verlag, Berlin, Heidelberg, New York, 1987, xli+405 pp., $155.00. ISBN 3-540-15524-4.

Review Information:

Reviewer: K. Jon Barwise
Journal: Bull. Amer. Math. Soc. 19 (1988), 524-528
DOI: https://doi.org/10.1090/S0273-0979-1988-15729-1
American Mathematical Society